# SDR SWAA2023120826706

- Difficulty date: December 3, 2023
- Submitted: December 8, 2023
- Operation: Air carrier
- Aircraft: N8309C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36985
- Aircraft time: 38,023 hours, 17,361 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT HAS 3 BULBS OUT AT AFT ENTRY DOOR; (INTERIOR AFT LOWER)<[01] REPLACED EMERGENCY LIGHT 3 BULBS AT AFT ENTRY DOOR PER AMM 33-51-01-960-801. TEST OK.;[02] VERIFIED CORRECTIVE ACTION #1 VERIFIED MEASUREMENTS
